RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1949, Volume 13, Issue 6  


On ordered groups
A. I. Mal'tsev
473
Solution of the word problem for groups with a $k$-reduced basis for $k>6$
V. A. Tartakovskii
483
On groups of finite rank
N. N. Myagkova
495
Fourier series of functions having a derivative of bounded variation
S. M. Nikol'skii
513
Multiple integrals and local laws for inhomogeneous Markov chains
Yu. V. Linnik, N. A. Sapogov
533
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019